Jump to ContentJump to Main Navigation
Show Summary Details
More options …

 

Integers


Mathematical Citation Quotient (MCQ) 2017: 0.20

Online
ISSN
1867-0660
See all formats and pricing
More options …

On Some Equations Related to Ma's Conjecture

Jiagui Luo / Alain Togbé / Pingzhi Yuan
Published Online: 2011-08-04 | DOI: https://doi.org/10.1515/integ.2011.051

Abstract

In 1992, Ma made a conjecture related to Pell equations. In this paper, we use Störmer's theorem and related results on Pell equations to prove some particular cases of Ma's conjecture.

Keywords.: Diophantine Equations; Störmer Theorem

About the article

Received: 2010-09-15

Revised: 2010-12-01

Accepted: 2011-02-08

Published Online: 2011-08-04

Published in Print: 2011-10-01


Citation Information: Integers, Volume 11, Issue 5, Pages 683–694, ISSN (Print) 1867-0652, DOI: https://doi.org/10.1515/integ.2011.051.

Export Citation

Comments (0)

Please log in or register to comment.
Log in